Invariant Manifolds at Infinity of the RTBP and the Boundaries of Bounded Motion

Translated title of the contribution: Invariant Manifolds at Infinity of the RTBP and the Boundaries of Bounded Motion

R. Martínez, C. Simó

Research output: Contribution to journalArticleResearch

10 Citations (Scopus)
Translated title of the contributionInvariant Manifolds at Infinity of the RTBP and the Boundaries of Bounded Motion
Original languageMultiple languages
Pages (from-to)745-765
JournalRegular and Chaotic Dynamics
Volume19
Publication statusPublished - 1 Jan 2014

Cite this